Doctor insights on:
Actinex Skin Related Agent
Let me know is there is anything to make my skin fair, but without any bleaching agent bad for skin. I am 30 yrs with 13.2 hb level.. ?
Good Question!: There are some studies being done to see is ha is effective in retaining collagen (thus retaning a youthful appearance) or in lubricating the joints for humans with various forms of arthritis but nothing definite has been found as of yet. I do know that the liquid form has shown promise for reducing symtoms for dogs with arthritis. Maybe they will find an oral form that helps humans as well. ...Read more
Moistutise skin: If u work with cleaning chemicsls - use glowes for protection! Dry irtitated skin can become red, cracking .. inflamed and likely can invite infection through microtears in damaged surface. Use daily moisturiser. For night can try vaseline( Vitamin A+D ointment) wraped in kitchen plastic foil for deep moisture penetration. If infected as open wound, pain , drainage.. should see MD. ...Read moreSee 5 more doctor answers
Hi, i have been using hydroquinone . i wantto take a break. please advise me with some other skin lightening agent?
I suggest nothing: In the dominent culture of the United States, which is what most of the world usually follows, pressuring someone to change their natural skin color is considered to be the height of backwardness and ignorance. That stuff is likely to disfigure you, and to what purpose? Anyone worth knowing / loving doesn't care at all about your skin tone, and workplace discrimination is utterly illegal. ...Read more
Gluthatione as a skin lightening agent --- how effective is it. Taking to lighten my dark skin to make vitiligo patches blend better. Noticably light?
It's safe and worth : A try but no guarantees . Best wishes! http://m.Huffpost.Com/us/entry/530494 http://www.Glutathioneskinwhitening.Com/. ...Read more
Exposed to Agent Orange in Vietnam. Have many symptoms of PCT. For 40 years doctors have diagnosed it as "dry skin." None of the creams they have prescribed have helped. What should I do next?
Skin Rash : I have never seen a rash related to Agent orange , you are not alone in your complaint . I read that a lot of Vietnam vets have Rashes that go & come . VA does not label it as related to agent orange . They have called it " jungle Rot " meaning a fungal infection or Tinea Virsicolar ,another fungal infection and have treated it with Lamisel . It is a shame that our Gov will not acknowledge cause ...Read moreSee 1 more doctor answer
Fungus & moisture: Fungus like warm moist environments. Areas with skin-on-skin contact (the folds of your body, armpits, groin, under breasts, etc) or increased sweating are more prone to fungal infections than drier skin areas. Drying agents, like powders, can help prevent many fungal infections by minimizing the moist environment they prefer. ...Read moreSee 1 more doctor answer
Any oils/agents that help desensitise penis skin so ejaculation is considerably delayed/last longer?
Not a good idea: Permanent desensitization of the skin is not a good idea. You may use condoms that contain a local anesthetic which may help in lasting longer. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
Does skin bleaching agents work to get rid of redness on cheeks caused by keratosis Pilaris, finances got rid of bumps but not redness?
Leave it alone: There's nothing to gain and she runs the risk of disfiguring herself. A cosmetician may be able to offer advice, but don't try to alter the skin directly. You have one another and that's what matters. Often KP remits on its own; until then, nothing really works that well. She's free to try a preparation with lactic or salicylic acid. Best wishes. ...Read more
Yesterday i had a shock sensation in my head that lasted 1-3 seconds. No medical issues. What was it? Under lots of stress with family issues . 4 bipolar people depend on me. I have been rn x 39 years . I have never taken anxiety agents or antidepress
Wow! : Wow! as a nurse with 39 years of professional experience you intellectual know how very stressful care for very ill patients can be. How you have held it together for so long is quite remarkable. Stress has to be expressed somehow. What isn't felt out gets acted out, either behaviorally or physically. There is great wisdom in the adage that the difference between a pressure cooker and a kettle is the whistle! you need and deserve to have emotional and physical support and relief. You ultimately are going to be of no value to those many others who depend upon you is you just break down. The physical symptom you describe may have been the healthy warning signal saying what you seem to have difficulty saying directly: "help!" listen to it and find a support group. We know from caretakers of patients with alzheimers that their viability as caretakers depends upon getting some care taking of themselves. The professional literature has many reports of studies showing how urgent this need is. Real strength is not just "sucking it up" and carrying on, but acknowledging that you are real, human, have needs, and despite all of your efforts to the contrary are not an invincible wonder woman (although from what you describe, you come as close as in needed to such a description). Of course, you realize that, notwithstanding your medical training, you should allow yourself to be a patient and ask your doctor to make sure there isn't more than "bone-crushing" stress involved in your symptom. Then, get the support you need and deserve. Taking such a break is like a long distance runner, if you keep going at breakneck speed, you will not pace yourself for the distance. Then who will possibly fill in for you?! ...Read moreSee 2 more doctor answers
Can i take oral collagen dietary supplements as weight loss agent to aid in preventing loose skin?
Effects are debatabl: There are few studies on the effect of collagen in easing conditions like osteoarthritis.Collagen creams do nothing exept waste of your money.Only treatment with some positive effect is collagen injections oral collagen supplements are not regulated, so you do not know what you are getting.Most collagen oral are made from cow or chicken products and can be dangerous if you have food allergies. ...Read more
Can improper placement of needle & numbing agent in lower jaw cause temporary facial paralysis/tingling & severe pain in jaw, ear, neck & back of head?
Anesthetic Block: An inferior alveolar nerve block of your lower jaw will anesthetize either your left or right side, making it feel numb and "paralyzed". Pain in your jaw, ear, neck, and back of head may be a reaction to the anesthetic, not necessarily due to improper technique. Since every issue was temporary, you should heal without incident. Discuss with your dentist. ...Read more
None: None that i know of.Get a more detailed answer ›
Why is water thickened for those who could choke on plain water? Causes? And what is the thickening agent?
Swallowing problems: Swallowing without choking is a complex act requiring the coordination of many muscles. Liquids can sneak past the seal muscles need to make to prevent passages of liquids into the air tube (trachea) instead of the food tube (esophagus). When muscles are weak (due to a stroke) liquids in the trachea cause choking. Xanthan gum is the thickening agent. ...Read more
No: World War II was from 1 September 1939 until 2 September 1945. My understanding is that Agent Orange was first used in 1946. So, I would think that German soldier were not impacted by Agent Orange. There is an excellent review on Agent Orange at: http://www.historylearningsite.co.uk/agent_orange.htm ...Read more